# SDR AALA201705069001

- Difficulty date: May 4, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 5,372 hours, 2,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CYLINDER ACCUMULATOR ON AFT LEFT PASSENGER CREW DOOR, PRESSURE BELOW LIMITS.  SERVICED ACCUMULATOR IAW AMM 52-10-00.
